MAUDE Adverse Event Report: ARTHREX, INC. 3 X 330MM OVAL BUR RETRACTABLE; SAW BLADE

ARTHREX, INC. 3 X 330MM OVAL BUR RETRACTABLE; SAW BLADE
Model Number 3 X 330MM OVAL BUR RETRACTABLE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during the spine surgery, the surgeon had no arthroscopic view when using the device with suction and pump, as the device caused severe turbulence in air bubbles.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
3 X 330MM OVAL BUR RETRACTABLE
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24343741
Report Number1220246-2026-00594
Device Sequence Number21251126
Product Code GFF
UDI-Device Identifier00888867503212
UDI-Public(01)00888867503212(11)250416(17)300331(10)15421613
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3 X 330MM OVAL BUR RETRACTABLE
Device Catalogue NumberAR-SOV-R30-330
Device Lot Number15421613
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown